# SDR ASAA2023022142611

- Difficulty date: February 21, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N836VA
- Make and model: Airbus A320-214
- Aircraft serial: 04480
- Aircraft time: 38,643 hours, 12,686 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: D5348008225500
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FR68 AT R2 DOOR GROUNDED - YES. ACCOMPLISHED ASA EA A320-53EA-01729 REV OO
